BibTeX record journals/mp/Weismantel97

download as .bib file

@article{DBLP:journals/mp/Weismantel97,
  author       = {Robert Weismantel},
  title        = {On the 0/1 knapsack polytope},
  journal      = {Math. Program.},
  volume       = {77},
  pages        = {49--68},
  year         = {1997},
  url          = {https://doi.org/10.1007/BF02614517},
  doi          = {10.1007/BF02614517},
  timestamp    = {Sat, 27 May 2017 14:25:34 +0200},
  biburl       = {https://dblp.org/rec/journals/mp/Weismantel97.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}